# SDR HALA20240528147

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8157
- Aircraft time: 17,264 hours, 3,673 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFT GALLEY INTERPHONE VOLUME TOO LOW. REMOVED AND REPLACED INTERPHONE IN REF TO AMM 23-73-44 OPS CHECK GOOD OK TO CONTINUE.
